Unified approach to geometric and positive-map-based non-linear entanglement identifiers

TytułUnified approach to geometric and positive-map-based non-linear entanglement identifiers
Publication TypeJournal Article
Rok publikacji2018
AutorzyMarkiewicz M, Kolodziejski A, Puchała Z, Rutkowski A, Tylec T, Laskowski W
JournalPhys. Rev. A
Volume97
Pagination042339
Abstract

Detecting quantumness of correlations (especially entanglement) is a very hard task even in the simplest case, i.e., two-partite quantum systems. Here we provide an analysis of whether there exists a relation between two of the most popular types of entanglement identifiers: the first one based on positive maps and not directly applicable in the laboratory and the second one a geometric entanglement identifier which is based on specific Hermiticity-preserving maps. We show a profound relation between those two types of entanglement criteria. Hereunder we have proposed a general framework of nonlinear functional entanglement identifiers which allows us to construct experimentally friendly entanglement criteria.

URLhttps://doi.org/10.1103/PhysRevA.97.042339
DOI10.1103/PhysRevA.97.042339

Projekt: